# SDR TRBACPCP2010033SP

- Difficulty date: April 26, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 31,148 hours, 34,403 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED TDMI 3485102C8 RT WING AT RIB 13 LWR SURFACE FWD HAS CORROSION TEMPORARY REPAIR AT NEXT C-CHECK PENDING FINAL REPAIR EMBODIMENT OR REPAIR LIFE LIMIT 5 MONTHS IAW AE EO E2-57MR-389. REF AMS-NDT-REPORT 8130-3 NR 100505-73.   THIS ACTION CLOSES.
